# SDR CA180822005

- Difficulty date: August 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Splice
- Part number: 6002303721
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE 48M-72M INSPECTION CHECK, CORROSION DAMAGE WAS FOUND.  (TC# 20180822005)
